# SDR YENA2024052300775

- Difficulty date: May 22, 2024
- Submitted: May 23, 2024
- Operation: Air carrier
- Aircraft: N827JB
- Make and model: Airbus A320-232
- Aircraft serial: 05677
- Aircraft time: 40,160 hours, 13,261 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frms 69-70 S23r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION ANGLE WEB FLOOR STRUCTURE BTW FR69/FR70 STR23R AFT GALLEY AREA; REFERENCE AEROMAN W.O. 2024 110/1 NR 2024-249464 REMOVED AND REPLACED ANGLE WEB FLOOR STRUCTURE BTW FR69/FR70 AT LEVEL STR23R AFT GALLEY AREA (1 EA) IAW SRM A320 51-72-11, SRM A320 51-42-11 AND DRAWING # D53474180
